# SDR LR7A2016061400839

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 43,626 hours, 22,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS54087
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JC HC5313, FOUND THE CARGO COMPARTMENT FS727 LT RING SEGMENT HAD CORRODED BEYOND REMOVAL LIMITS WL140-WL142, LBL61.  LEFT RING SEGMENT SECTION REPLACED FROM WL140 TO WL158, LBL80; SPLICED AT WL151-WL165.  REPAIRED IAW SRM FIG 53-40-11.
